Publication
Title
Lie stacks and their enveloping algebras
Author
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 1997
ISSN
0001-8708
Volume/pages
130(1997), p. 103-135
ISI
A1997XU60500003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.12.2018
To cite this reference